# SDR 9503995504

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 757251
- Aircraft serial: 23193
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806403
- Condition: Malfunctioned
- Location: Aft Fuselage
- Part time: 32,290 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WAS ABORTED AT 50 KTS DUE TO LOUD WHINE IN THE COCKPIT.  COCKPIT TEMPERATURE WAS 85 DEGREES, WITH LEFT AIR CYCLE MACHINE MALFUNCTION.  PLACARDED LEFT PACK INOPERABLE PER MEL 21-51-1.  REPAIRED LEFT AIR CYCLE MACHINE PER MM 21-51-03, P. 201 IN BOS, SYSTEM CHECKED NORMAL.
